# SDR MALA030187

- Difficulty date: March 4, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Hose
- Part number: 9303688100
- Condition: Leaking
- Location: Rt Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING 2920, RT BLEED LEAK LIGHT CAME ON INFLIGHT.  AIR RETURN TO MEM.  MAINTENANCE FOUND RT WING TO FUSELAGE BLEED HOSE LEAKING.  INSTALLED NEW HOSE P/N 9303688-100 TO RT SIDE IAW SAAB AMM 36-11-35-4, OPS CHECK GOOD.
